MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN
Catalog Number 03333825190
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with total protein urine/csf gen.3 assay on a cobas 8000 cobas c 502 module.Initial result: 19.9 mg/dl.Multiple calibrator failures prompted the repeat of the sample on a different analyzer.Repeat result: 8.8 mg/dl.The repeat result was deemed to be correct.Reportedly, an amended report with the correct result was issued.
 
Additional Manufacturer Narrative
The cobas c 502 module serial number was (b)(6).The sample was a urine sample.The calibration failed after the reagent pack was changed.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration was last performed on (b)(6) 2025.The provided qc showed results outside the acceptable range.The alarm trace showed an abnormal aspiration alarm.The customer was assisted via telephone, and it was found that the customer was using the incorrect calibrator.The customer performed calibration with the required calibrator, precision studies, and sample testing with successful results.The troubleshooting action performed during the customer's assistance resolved the issue.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23645694
Report Number1823260-2025-04836
Device Sequence Number15979522
Product Code JIQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number03333825190
Device Lot Number867772
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown